Header

UZH-Logo

Maintenance Infos

On Poisson-Dirichlet limits for random decomposable combinatorial structures


Arratia, R; Barbour, A D; Tavaré, S (1999). On Poisson-Dirichlet limits for random decomposable combinatorial structures. Combinatorics, Probability & Computing, 8(3):193-208.

Abstract

We prove a joint local limit law for the distribution of the r largest components of decomposable logarithmic combinatorial structures, including assemblies, multisets and selections. Our method is entirely probabilistic, and requires only weak conditions that may readily be verified in practice.

Abstract

We prove a joint local limit law for the distribution of the r largest components of decomposable logarithmic combinatorial structures, including assemblies, multisets and selections. Our method is entirely probabilistic, and requires only weak conditions that may readily be verified in practice.

Statistics

Citations

11 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 07 Apr 2010
8 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1999
Deposited On:07 Apr 2010 13:26
Last Modified:06 Dec 2017 20:55
Publisher:Cambridge University Press
ISSN:0963-5483
Publisher DOI:https://doi.org/10.1017/S0963548399003788

Download

Download PDF  'On Poisson-Dirichlet limits for random decomposable combinatorial structures'.
Preview
Filetype: PDF
Size: 1MB
View at publisher